# SDR A6WA201643913

- Difficulty date: May 20, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,113 hours, 29,838 cycles
- System (JASC): 5240 · Service Doors
- Part: Shaft
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT OPEN FROM OUTSIDE USING PUSHBUTTON.  INSPECTED SERVICE DOOR OUTER HANDLE & LUBRICATED IAW SUPP 11-029B, NO FIX.  FOUND CRACK IN OUTER SERVICE DOOR OUTER HANDLE SHAFT.  DOOR CLOSES, LATCHES & LOCKS NORMALLY.
